COLD TOLERANCE STRATEGIES IN NEMATODES

被引:53
作者
WHARTON, DA
机构
[1] Department of Zoology, University of Otago, Dunedin
来源
BIOLOGICAL REVIEWS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY | 1995年 / 70卷 / 01期
关键词
D O I
10.1111/j.1469-185X.1995.tb01442.x
中图分类号
Q [生物科学];
学科分类号
07 ; 0710 ; 09 ;
摘要
[No abstract available]
引用
收藏
页码:161 / 185
页数:25
相关论文
共 50 条
[41]   HEAT AND DESICCATION TOLERANCE OF LINES OF ENTOMOPATHOGENIC NEMATODES. [J].
Ruiz-Vega, Jaime ;
Ruiz-Carballo, F. .
JOURNAL OF NEMATOLOGY, 2009, 41 (04) :376-377
[42]   Screening Bermudagrass Germplasm Accessions for Tolerance to Sting Nematodes [J].
Pang, Wenjing ;
Luc, John E. ;
Crow, William T. ;
Kenworthy, Kevin E. ;
McSorley, Robert ;
Giblin-Davis, Robin M. .
HORTSCIENCE, 2011, 46 (11) :1503-1506
[43]   Quantification of pH tolerance levels among entomopathogenic nematodes [J].
Khathwayo, Zanele ;
Ramakuwela, Tshimangadzo ;
Hatting, Justin ;
Shapiro-Ilan, David I. ;
Cochrane, Nicolene .
JOURNAL OF NEMATOLOGY, 2021, 53
[44]   CULTURAL-PRACTICES IMPROVE CROP TOLERANCE TO NEMATODES [J].
MCSORLEY, R ;
GALLAHER, RN .
NEMATROPICA, 1995, 25 (01) :53-60
[45]   Desiccation tolerance of dauers of entomopathogenic nematodes of the genus Steinernema [J].
Nimkingrat, Prakaijan ;
Uhlmann, Felix ;
Strauch, Olaf ;
Ehlers, Ralf-Udo .
NEMATOLOGY, 2013, 15 :451-458
[46]   Osmotic stress tolerance and osmoregulation of intertidal and subtidal nematodes [J].
Forster, SJ .
JOURNAL OF EXPERIMENTAL MARINE BIOLOGY AND ECOLOGY, 1998, 224 (01) :109-125
[47]   Evolution of host search strategies in entomopathogenic nematodes [J].
Campbell, JF ;
Lewis, EE ;
Stock, SP ;
Nadler, S ;
Kaya, HK .
JOURNAL OF NEMATOLOGY, 2003, 35 (02) :142-145
[49]   Novel formulations improve the environmental tolerance of entomopathogenic nematodes [J].
Wu, Shaohui ;
Li, Yinping ;
Toews, Michael D. ;
Mbata, George ;
Shapiro-Ilan, David I. .
BIOLOGICAL CONTROL, 2023, 186
[50]   TOLERANCE AND RESISTANCE OF PLANTS TO NEMATODES KNOWLEDGE, NEEDS AND PROSPECTS [J].
DALMASSO, A ;
CASTAGNONESERENO, P ;
ABAD, P .
NEMATOLOGICA, 1992, 38 (04) :466-472